Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 29, 2014, 11:14:05 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 632331
  • Total Topics: 47881
  • Online Today: 298
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Prezista allergic reaction  (Read 1017 times)

0 Members and 1 Guest are viewing this topic.

Offline tedzbear

  • member
  • Posts: 2
Prezista allergic reaction
« on: December 27, 2008, 03:55:35 AM »
I have been taking Prezista for over 4 years now (I was in the tmc114 phase 2 trial) and it saved my life because my HIV is cross resistant to all the other protease inhibitors.  I am allergic to Bactrim (sulfonamide antibiotic) and even though Prezista contains sulfonamide I went ahead and took it hoping for the best.  The rash I got from the Prezista was mild until last July when I began getting hives with swollen lips.  The hives have flared up with increasing frequency until lately it's almost every day.  I can't take it anymore so I decided to stop the Prezista and see if the hives clear up.  If the Prezista turns out to be the culprit I'll have to switch to the new integrase or entry inhibitor.

Has anyone else who is allegic to Bactrim and is now taking Prezista developed hives and swollen lips?

 ???
cocktail: Prezista with Norvir boost/Truvada
PN: gabapentin/nortriptyline/ibuprofen
psych: Paxil
fatigue: testosterone shot every 2 weeks

Offline ChefDD

  • Member
  • Posts: 28
  • White Whisker Cook (aka. ChefDD)
Re: Prezista allergic reaction
« Reply #1 on: December 27, 2008, 10:04:41 AM »
Good morning! 
    My dr wants me to start Prezista and I am allergic to bactrim. I posted a few days ago. Check out the responses. Also, go the The Body.com and look at the experts column. Years ago, my reaction to bactrim took about a month to develope but I would definately check with your doctor. I am thinking about going for a second opinion about my medication change. Quality of life (QOL) is an issue and sometimes the doctors only see the good lab results and do not consider QOL. Gook luck and I will be watching responses to your posting.   Take care,  ChefDD  ;D
ChefDD ( White Whisker )

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.